# SDR A6WA201240398

- Difficulty date: March 22, 2012
- Submitted: April 17, 2012
- Operation: Air carrier
- Aircraft: N402AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7281
- Aircraft time: 31,557 hours, 28,329 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Loop
- Condition: Damaged
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT 14TH DUCT WARNING MESSAGE AT 11,000 FT.  OPENED UP LT PYLON, PERFORMED LEAK CHECKED GOOD.  INSPECTED 14TH STAGE LOOP.  R & R LT PYLON LOOP TEST GOOD.  COMPLETED FULL POWER RUNS, NO DEFECTS NOTED.
